# SDR HNAA2018071800151

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 35,386 hours, 31,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 1 & 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE DEGRADED EICAS CAUTION MESSAGE DISPLAYED WHILE TAXIING. RETURNED TO GATE AND NR 1 HYD FLUID DOWN 25 PERCENT. BLED AIR FROM NR 1 AND NR 2 HYD SYSTEMS IAW AMM 29-10-00-803-A. PRESSURIZED HYD SYSTEM IAW AMM 29-10-00-860-801-A. OPS CHECK GOOD. NO LEAKS NOTED. OK FOR SERVICE AT THIS TIME.
